# SDR RAIA00711015

- Difficulty date: November 23, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 22,916 hours, 21,323 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: 661512
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 9,682 hours, 9,205 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 3514 - PIT - NR 2 HYDRAULIC SYSTEM FAILED.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP, OPS CHECK AND LEAK CHECK GOOD.
